Double product integrals and enriquez quantisation of Lie bialgebras II: The quantum Yang-Baxter equation

Hudson, RL and Pulmannova, S, 2005. Double product integrals and enriquez quantisation of Lie bialgebras II: The quantum Yang-Baxter equation. Letters in Mathematical Physics, 72 (3), pp. 211-224. ISSN 0377-9017

Full text not available from this repository.
Item Type: Journal article
Publication Title: Letters in Mathematical Physics
Creators: Hudson, R.L. and Pulmannova, S.
Publisher: Springer
Place of Publication: Dordrecht, Netherlands
Date: 2005
Volume: 72
Number: 3
ISSN: 0377-9017
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:49
Last Modified: 19 Oct 2015 14:23
URI: http://irep.ntu.ac.uk/id/eprint/3405

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year